Our expert says:
I think you are a total ***star*** for losing 44 kg - that is nearly a another whole person! I don't understand why you want to use a different system to lose weight when your hi-carb diet worked so well??? You also realise that it's asking a bit much to lose 13 kg in about 5 weeks. Duromine is a shedule 5 drug and should Never be used if you are not under medical supervision. Don't take tablets that were prescribed for other people. If you do use Duromine then the following side-effects are listed in my copy of MIMS: hypertension or high bp, palpitations and irregular heart beats, nervous system effects including psychotic episodes, problems with urination, facial swelling, etc, etc, I would really like to urge you to stick to your previous diet and not to take diet pills that may cause side-effects. Go back to your original diet and do some regular exercise to aid weight loss.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.